# SDR AALA982249

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651748455
- Condition: Cracked
- Location: Bs 1464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN STIFFENER JUST FORWARD AND BELOW LEFT FORWARD TENSION TIE BOLT.  REPLACED STIFFENER WITH NEW STIFFENER.  (M)
